# SDR CALA2017050501251

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 62,066 hours, 21,281 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED WHILE PERFORMING C-SCAN INSP ON RT HORIZ STAB LOWER INSPAR SKIN AT STA 147.90 APPROX. 17" FROM FRONT SPAR. ENDS OF CRACK MARKED. INSTALLED DOUBLER REPAIR REF SRM 55-10-01 REPAIR 11.
